Communications in Mathematical Physics

Stability properties and the KMS condition

Ola Bratelli, Akitaka Kishimoto, and Derek W. Robinson

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 61, Number 3 (1978), 209-238.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103904251

Mathematical Reviews number (MathSciNet)
MR0506355

Zentralblatt MATH identifier
0392.46039

Subjects
Primary: 46L55: Noncommutative dynamical systems [See also 28Dxx, 37Kxx, 37Lxx, 54H20]
Secondary: 82A15

Citation

Bratelli, Ola; Kishimoto, Akitaka; Robinson, Derek W. Stability properties and the KMS condition. Comm. Math. Phys. 61 (1978), no. 3, 209--238. https://projecteuclid.org/euclid.cmp/1103904251


Export citation